Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 25, NWS Milwaukee, WI

October 27, 2015

NWS Milwaukee, WI issued this gale warning at Oct 27, 2015, 3:42 PM CDT. It took effect at Oct 28, 2015, 7:00 PM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2015, 3:42 PM CDT (20:42 UTC)
In effect from
Oct 28, 2015, 7:00 PM CDT
Expired
Oct 29, 2015, 9:30 AM CDT
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WHUS73 KMKX 272042
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CDT TUE OCT 27 2015

...AN EXTENDED PERIOD OF WINDY CONDITIONS EXPECTED...

.LOW PRESSURE OVER THE SOUTHERN MISSISSIPPI VALLEY REGION WILL
MOVE NORTH AND CROSS THE WESTERN GREAT LAKES ON WEDNESDAY AND
WEDNESDAY NIGHT. AS THE LOW PRESSURE APPROACHES...GUSTY ONSHORE
WINDS AND BUILDING WAVES ARE EXPECTED THROUGH LATE TONIGHT.

A LULL IN THE WINDS IS EXPECTED WEDNESDAY MORNING AS THE LOW
PASSES ACROSS SOUTHERN WISCONSIN AND LAKE MICHIGAN. THEN STRONG
WEST TO SOUTHWEST WINDS WILL DEVELOP AS THE LOW INTENSIFIES AS IT
PUSHES NORTH TOWARD SOUTHERN CANADA LATER WEDNESDAY AND WEDNESDAY
NIGHT.

WINDS AND WAVES WILL REACH SMALL CRAFT ADVISORY CRITERIA TODAY
AND TONIGHT. WHILE NEARSHORE WAVES BEGIN TO SUBSIDE LATER
WEDNESDAY DUE TO THE WIND DIRECTION TURNING OFFSHORE...WIND GUSTS
WILL INCREASE AS THE LOW MOVES FARTHER NORTHWARD AWAY FROM
SOUTHERN LAKE MICHIGAN. WIND GUSTS ARE EXPECTED TO GET AS HIGH AS
40 KNOTS OVER THE NEARSHORE WATERS. HENCE A GALE WARNING HAS BEEN
ISSUED FROM LATE WEDNESDAY EVENING THROUGH MID-AFTERNOON THURSDAY.

LMZ643>646-280445-
/O.EXT.KMKX.SC.Y.0091.000000T0000Z-151029T0300Z/
/O.UPG.KMKX.GL.A.0008.151028T2100Z-151029T2100Z/
/O.NEW.KMKX.GL.W.0025.151029T0300Z-151029T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 PM CDT TUE OCT 27 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT WEDNESDAY...
...GALE WARNING IN EFFECT FROM 10 PM WEDNESDAY TO 3 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 PM WEDNESDAY TO 3 PM
CDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
10 PM CDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: EAST TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS TODAY AND
  TONIGHT WITH GUSTS UP TO 30 KNOTS. THE WINDS WILL VEER TO THE
  WEST TO SOUTHWEST ON WEDNESDAY AND INCREASE TO UP TO 30 KNOTS.
  GALE UP TO 40 KNOTS ARE POSSIBLE FROM WEDNESDAY EVENING INTO
  THURSDAY.

* WAVES: BUILDING TO 4 TO 6 FEET TODAY...AND 5 TO 9 FEET
  TONIGHT...SUBSIDING TO 3 TO 4 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

JTS

WWW.WEATHER.GOV/MKX
9 follow-up statements
438 
WHUS73 KMKX 280108
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
808 PM CDT TUE OCT 27 2015

...AN EXTENDED PERIOD OF WINDY CONDITIONS INCLUDING GALES...

.LOW PRESSURE OVER THE MIDDLE MISSISSIPPI VALLEY REGION WILL MOVE
NORTH AND CROSS THE WESTERN GREAT LAKES ON WEDNESDAY AND WEDNESDAY
NIGHT. AS THE LOW PRESSURE APPROACHES...GUSTY ONSHORE GALES AND
BUILDING WAVES ARE EXPECTED THROUGH LATE TONIGHT.

A LULL IN THE WINDS IS EXPECTED WEDNESDAY MORNING HOWEVER THE
WINDS AND WAVES WILL STILL MEET SMALL CRAFT ADVISORY CONDITIONS ON
WEDNESDAY...FOLLOWED BY WEST TO SOUTHWEST GALES WEDNESDAY EVENING
INTO THURSDAY AFTERNOON.


LMZ643>646-280915-
/O.UPG.KMKX.SC.Y.0091.000000T0000Z-151029T0300Z/
/O.NEW.KMKX.GL.W.0026.151028T0108Z-151028T0900Z/
/O.NEW.KMKX.SC.Y.0092.151028T0900Z-151029T0300Z/
/O.CON.KMKX.GL.W.0025.151029T0300Z-151029T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
808 PM CDT TUE OCT 27 2015

...GALE WARNING IN EFFECT UNTIL 4 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM WEDNESDAY TO 3 PM
CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 4 AM TO 10 PM CDT WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: EAST TO SOUTHEAST 20 TO 25 KNOTS WITH GUSTS UP TO 35
  KNOTS TONIGHT...BUT WEAKEN EARLY WEDNESDAY MORNING. THE WINDS
  WILL VEER TO THE WEST TO SOUTHWEST ON WEDNESDAY AND INCREASE TO
  20 TO 25 KNOTS. GALE FORCE GUSTS UP TO 40 KNOTS ARE POSSIBLE
  FROM WEDNESDAY EVENING INTO THURSDAY.

* WAVES: BUILDING 5 TO 8 FEET TONIGHT...SUBSIDING TO 3 TO 4 FEET
  ON THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
980 
WHUS73 KMKX 280859
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 AM CDT WED OCT 28 2015

...AN EXTENDED PERIOD OF WINDY CONDITIONS INCLUDING GALES...

.LOW PRESSURE APPROACHING SOUTHERN WISCONSIN IS CAUSING A
WEAKENING PRESSURE GRADIENT AND RESULTANT DECREASING WINDS OVER
THE NEAR SHORE WATERS EARLY THIS MORNING. HENCE THE GALE WARNING
WILL BE ALLOWED TO EXPIRE AT 4 AM.  

BREEZY SOUTHEAST WINDS WILL TURN TO THE SOUTH THIS MORNING AND
THEN CONTINUE VEERING TO THE WEST THIS AFTERNOON AS THE LOW
PRESSURE AREA DEEPENS AND MOVES THROUGH THE NORTHERN GREAT LAKES
THIS AFTERNOON.  

A SURGE OF COLD AIR AND THE RE-TIGHTENING OF THE PRESSURE
GRADIENT WILL RESULT IN GUSTY WINDS RETURNING TO GALE FORCE
TONIGHT. A GALE WARNING REMAINS IN EFFECT FOR TONIGHT INTO
THURSDAY.

THE WINDS TURNING OFF SHORE LATER TODAY AND TONIGHT WILL ALLOW
WAVE HEIGHTS TO SLOWLY SUBSIDE. 

LMZ643>646-281700-
/O.EXP.KMKX.GL.W.0026.000000T0000Z-151028T0900Z/
/O.CON.KMKX.SC.Y.0092.151028T0900Z-151029T0300Z/
/O.CON.KMKX.GL.W.0025.151029T0300Z-151029T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
359 AM CDT WED OCT 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM
CDT THURSDAY...
...GALE WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING...

THE GALE WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS WILL VEER TO THE SOUTH AND
  DECREASE TO 10 TO 20 KNOTS FOR A TIME THIS MORNING. THE SOUTH
  WINDS WILL TURN TO THE WEST AND INCREASE ONCE AGAIN THIS
  AFTERNOON TO 15 TO 25 KNOTS...AND THEN UP TO 30 KNOTS TONIGHT
  WITH OCCASIONAL GALES TO 35 KNOTS. THE OCCASIONAL GALES WILL
  LINGER INTO THURSDAY.  

* WAVES: 5 TO 8 FOOT WAVES WILL SUBSIDE TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
705 
WHUS73 KMKX 281109 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
609 AM CDT WED OCT 28 2015

...AN EXTENDED PERIOD OF WINDY CONDITIONS INCLUDING GALES...

.LOW PRESSURE OVER SOUTHERN WISCONSIN WILL CONTINUE MOVING
NORTHWARD TODAY. GUSTY SOUTHEAST WINDS WILL TURN TO THE SOUTHWEST
AND THEN WEST AS THE LOW FURTHER STRENGTHENS AND MOVES INTO
NORTHERN WISCONSIN AND UPPER MICHIGAN LATER TODAY. 

A SURGE OF COLD AIR AND A TIGHTENING PRESSURE GRADIENT WILL
RESULT IN GUSTY WINDS RETURNING TO GALE FORCE TONIGHT. A GALE
WARNING REMAINS IN EFFECT FOR TONIGHT INTO THURSDAY.

THE WINDS TURNING OFF SHORE LATER TODAY AND TONIGHT WILL ALLOW
WAVE HEIGHTS TO SLOWLY SUBSIDE.

LMZ643>646-281915-
/O.CON.KMKX.SC.Y.0092.000000T0000Z-151029T0300Z/
/O.CON.KMKX.GL.W.0025.151029T0300Z-151029T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
609 AM CDT WED OCT 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM
CDT THURSDAY...

* WINDS: SOUTHEAST 15 TO 25 KNOTS WILL VEER TO THE SOUTH AND 
  DECREASE TO 10 TO 20 KNOTS FOR A TIME THIS MORNING. THE SOUTH 
  WINDS WILL TURN TO THE WEST AND INCREASE ONCE AGAIN THIS 
  AFTERNOON TO 15 TO 25 KNOTS...AND THEN UP TO 30 KNOTS TONIGHT 
  WITH OCCASIONAL GALES TO 35 KNOTS. THE OCCASIONAL GALES WILL 
  LINGER INTO THURSDAY. 

* WAVES: 5 TO 8 FOOT WAVES WILL SUBSIDE TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
970 
WHUS73 KMKX 281431
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CDT WED OCT 28 2015

...AN EXTENDED PERIOD OF WINDY CONDITIONS INCLUDING GALES...

.LOW PRESSURE OVER CENTRAL WISCONSIN WILL CONTINUE MOVING
NORTHWARD. GUSTY SOUTHWEST WINDS WILL TURN TO THE WEST AS THE LOW
FURTHER STRENGTHENS AND MOVES INTO NORTHERN WISCONSIN AND UPPER
MICHIGAN LATER TODAY.

A SURGE OF COLD AIR AND A TIGHTENING PRESSURE GRADIENT WILL
RESULT IN GUSTY WINDS INCREASING TO GALE FORCE BY EARLY THIS
EVENING. A GALE WARNING REMAINS IN EFFECT FOR TONIGHT INTO
THURSDAY.

THE WINDS TURNING OFF SHORE LATER TODAY AND TONIGHT WILL ALLOW
WAVE HEIGHTS TO SLOWLY SUBSIDE.

LMZ643>646-282245-
/O.EXT.KMKX.SC.Y.0092.000000T0000Z-151029T0000Z/
/O.EXT.KMKX.GL.W.0025.151029T0000Z-151029T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CDT WED OCT 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 3 PM CDT
THURSDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 3 PM
CDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
7 PM CDT THIS EVENING. 

* WINDS: SOUTH 10 TO 20 KNOTS FOR A TIME THIS MORNING...TURNING TO
  THE WEST AND INCREASING ONCE AGAIN THIS AFTERNOON TO 15 TO 25
  KNOTS...AND THEN UP TO 30 KNOTS TONIGHT WITH OCCASIONAL GALES TO
  35 KNOTS. THE OCCASIONAL GALES WILL LINGER INTO THURSDAY.

* WAVES: 5 TO 8 FOOT WAVES WILL SUBSIDE TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
144 
WHUS73 KMKX 282029
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CDT WED OCT 28 2015

...AN EXTENDED PERIOD OF WINDY CONDITIONS INCLUDING GALES...

.LOW PRESSURE OVER THE UPPER PENINSULA OF MICHIGAN WILL CONTINUE
MOVING NORTHWARD. GUSTY SOUTHWEST WINDS WILL TURN TO THE WEST AS
THE LOW FURTHER STRENGTHENS THIS AFTERNOON AND EVENING.

A SURGE OF COLD AIR AND A TIGHTENING PRESSURE GRADIENT WILL
RESULT IN GUSTY WINDS INCREASING TO GALE FORCE BY EARLY THIS
EVENING. A GALE WARNING REMAINS IN EFFECT FOR TONIGHT INTO
THURSDAY.

THE WINDS TURNING OFF SHORE LATER TODAY AND TONIGHT WILL ALLOW
WAVE HEIGHTS TO SLOWLY SUBSIDE.

LMZ643>646-290430-
/O.CON.KMKX.SC.Y.0092.000000T0000Z-151029T0000Z/
/O.CON.KMKX.GL.W.0025.151029T0000Z-151029T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
329 PM CDT WED OCT 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM
CDT THURSDAY...

* WINDS: SOUTH 10 TO 20 KNOTS FOR A TIME THIS MORNING...TURNING TO
  THE WEST AND INCREASING ONCE AGAIN THIS AFTERNOON TO 15 TO 25
  KNOTS...AND THEN UP TO 30 KNOTS TONIGHT WITH OCCASIONAL GALES TO
  35 KNOTS. THE OCCASIONAL GALES WILL LINGER INTO THURSDAY.

* WAVES: 4 TO 6 FOOT WAVES WILL SUBSIDE TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

JTS

WWW.WEATHER.GOV/MKX
338 
WHUS73 KMKX 282038 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT WED OCT 28 2015

...AN EXTENDED PERIOD OF WINDY CONDITIONS INCLUDING GALES...

.LOW PRESSURE OVER THE UPPER PENINSULA OF MICHIGAN WILL CONTINUE
MOVING NORTHWARD. GUSTY SOUTHWEST WINDS WILL TURN TO THE WEST AS
THE LOW FURTHER STRENGTHENS THIS AFTERNOON AND EVENING.

A SURGE OF COLD AIR AND A TIGHTENING PRESSURE GRADIENT WILL
RESULT IN GUSTY WINDS INCREASING TO GALE FORCE BY EARLY THIS
EVENING. A GALE WARNING REMAINS IN EFFECT FOR TONIGHT INTO
THURSDAY.

THE WINDS TURNING OFF SHORE LATER TODAY AND TONIGHT WILL ALLOW
WAVE HEIGHTS TO SLOWLY SUBSIDE.

LMZ643>646-290445-
/O.CON.KMKX.SC.Y.0092.000000T0000Z-151029T0000Z/
/O.CON.KMKX.GL.W.0025.151029T0000Z-151029T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 PM CDT WED OCT 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM
CDT THURSDAY...

* WINDS: WEST 20 TO 30 KNOTS FOR A TIME THIS EVENING...INCREASING
  TO 25 TO 35 KNOTS OVERNIGHT...WITH OCCASIONAL GUSTS UP TO 40
  KNOTS OVERNIGHT. THE GUSTS WILL LINGER INTO THURSDAY MORNING.

* WAVES: 4 TO 6 FOOT WAVES WILL SUBSIDE TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

JTS

WWW.WEATHER.GOV/MKX
059 
WHUS73 KMKX 290052
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
752 PM CDT WED OCT 28 2015

...GALE FORCE WIND GUSTS TONIGHT INTO THURSDAY...

.WESTERLY GALE FORCE WIND GUSTS ARE EXPECTED TONIGHT AND WILL
CONTINUE INTO THURSDAY AS STRONG LOW PRESSURE OVER LAKE SUPERIOR
MOVES NORTHEASTWARD INTO CANADA. THE WINDS WILL GRADUALLY SUBSIDE
THURSDAY AFTERNOON. HIGH WAVES ARE EXPECTED OVER THE OPEN WATERS. 

LMZ643>646-290900-
/O.CON.KMKX.GL.W.0025.000000T0000Z-151029T2000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
752 PM CDT WED OCT 28 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THURSDAY...

* WINDS: WEST 20 TO 25 KNOTS...WITH OCCASIONAL GUSTS UP TO 35
  KNOTS. 

* WAVES: 3 TO 5 FOOT WAVES WILL SUBSIDE TO 2 TO 4 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.


&&

$$


WWW.WEATHER.GOV/MKX
202 
WHUS73 KMKX 290833
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CDT THU OCT 29 2015

...BLUSTERY WINDS CONTINUING TODAY...

.A LINGERING TIGHT PRESSURE GRADIENT BEHIND DEPARTING LOW PRESSURE
WILL CONTINUE TO CAUSE BLUSTERY WINDS ACROSS THE NEAR SHORE WATERS
TODAY. A FEW GALE FORCE GUSTS ARE EXPECTED THIS MORNING. 

A GALE WARNING REMAINS IN EFFECT THROUGH THE LATE MORNING. SMALL
CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE INTO THE EARLY
EVENING.  

THE GUSTY WINDS WILL DIMINISH TONIGHT AS THE PRESSURE GRADIENT
WEAKENS ACROSS LAKE MICHIGAN. 

LMZ643>646-291500-
/O.EXT.KMKX.GL.W.0025.000000T0000Z-151029T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 AM CDT THU OCT 29 2015

...GALE WARNING NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

* WINDS: WEST 15 TO 25 KNOTS...WITH OCCASIONAL GUSTS UP TO 35
  KNOTS THIS MORNING. 

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
898 
WHUS73 KMKX 291430
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CDT THU OCT 29 2015

...STRONG WEST WINDS WILL GRADUALLY SUBSIDE...

.VERY DEEP LOW PRESSURE NORTH OF THE GREAT LAKES WILL CONTINUE TO
LIFT NORTHEAST AWAY FROM THE AREA AS HIGH PRESSURE BUILDS IN FROM
THE WEST. WINDS ARE ALREADY BEGINNING TO WEAKEN FROM THEIR PEAK
OVERNIGHT AND THIS TREND WILL PERSIST THROUGH THE DAY. LOOK FOR
WESTERLY WINDS TO DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS BY
MID EVENING. GIVEN THE OFF SHORE FLOW...THE HIGHEST WAVES WILL BE
OUT TOWARD OPEN WATER.

LMZ643>646-292230-
/O.CAN.KMKX.GL.W.0025.000000T0000Z-151029T1500Z/
/O.NEW.KMKX.SC.Y.0093.151029T1430Z-151030T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CDT THU OCT 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: WEST WINDS TO 30 KNOTS EARLY THIS AFTERNOON...DIMINISHING
  TO 15 TO 25 KNOTS BY LATE AFTERNOON. WINDS WILL THEN DIMINISH
  BELOW ADVISORY LEVELS BY MID EVENING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 27, 3:30 PM CDT, 12 minutes earlier.

Area forecast discussion, Oct 27, 3:30 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT TUE OCT 27 2015

SHORT TERM...

TONIGHT THROUGH WEDNESDAY - CONFIDENCE...HIGH.

A POTENT 500 MB SHORTWAVE TROUGH...ALONG WITH AN ASSOCIATED SFC LOW
PRESSURE SYSTEM...WILL TRANSLATE FROM THE SOUTHERN MISSISSIPPI
VALLEY REGION INTO THE GREAT LAKES REGION THIS EVENING. A VERY MOIST
AIRMASS WILL ACCOMPANY THIS SYSTEM...WHICH WILL BRING ABUNDANT
MOISTURE INTO S WI. PLENTY OF LIFT WILL BE ASSOCIATED WITH THIS
SYSTEM AS THE REGION WILL BE LOCATED UNDER DECENT UPPER LEVEL
DIVERGENCE AS THE RIGHT-ENTRANCE REGION OF A SLIGHTLY CURVED JET
STREAK WILL BE RIGHT ON TOP OF US. THE SHORTWAVE WILL ALSO BRING
ADDITIONAL MID LEVEL SUPPORT AS THE GFS IS SHOWING ISENTROPIC OMEGA
VALUES NEAR -20 UBAR/S. PWAT VALUES ASSOCIATED WITH THIS MOIST
AIRMASS ARE PROGGED TO REACH ~1.2 INCHES...ACCORDING TO THE NAM AND
RAP BUFKIT MODEL SOUNDINGS. GUSTY WINDS WILL ALSO BE PRESENT THIS
EVENING THANKS TO A 40+ KT LLJ. EASTERLY SFC WINDS AROUND THE LOW
WILL BRING THE STRONGEST GUSTS ALONG THE LAKE MICHIGAN SHORE DUE TO
DECENT FETCH OFF THE LAKE...WITH GUSTS IN THE LOWER TO MID 20KT
RANGE. LIGHT TO MODERATE RAIN WILL OVERTAKE ALL OF S WI TONIGHT.
COUPLE THIS WITH THE GUSTY EAST WINDS...AND THERE MIGHT BE SOME
ISSUES WITH VISIBILITIES ACROSS THE FORECAST AREA.

RAIN WILL CONTINUE TONIGHT INTO WEDNESDAY MORNING AS ANOTHER VERY
BROAD SHORTWAVE TROUGH SWINGS INTO THE REGION. SOME WRAP-AROUND
MOISTURE WILL CONTINUE TO KEEP CONDITIONS CLOUDY WEDNESDAY WITH
CHANCES OF RAIN INTO THE AFTERNOON. WINDS WILL CONTINUE TO BE GUSTY
DURING THE DAY WEDNESDAY WITH GUSTS INTO THE MID TO UPPER 20KT
RANGE. BY LATE AFTERNOON AND EARLY EVENING WEDNESDAY...THE LOW WILL
SLOWLY MOVE OFF TO THE NORTHEAST...REDUCING THE RAIN CHANCES FOR
WEDNESDAY. HOWEVER...THESE PRECIP CHANCES WON/T GO AWAY ENTIRELY
UNTIL THURSDAY.

WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...HIGH

THE UPPER LOW MOVES ACROSS WISCONSIN WEDNESDAY NIGHT BEFORE
LIFTING ACROSS LAKE HURON THURSDAY MORNING.

STRONG COLD AIR ADVECTION OCCURS WEDNESDAY EVENING. A DRY SLOT MAY
BRIEFLY CLEAR SKIES BUT THEN A STRATOCUMULUS SHIELD IS EXPECTED
TO DROP SOUTH ACROSS THE FORECAST AREA LATE WEDNESDAY NIGHT AND
CONTINUING INTO THURSDAY.

EXPECT BRISK WINDS DURING THIS PERIOD AND A WIND ADVISORY MAY BE
NEEDED WEDNESDAY EVENING.

THERE WOULD ALSO BE A MIX OF SNOW IN ANY SHOWERS LATE WEDNESDAY
NIGHT AND THURSDAY MORNING. 850 MB TEMPERATURES ARE AROUND -5 WITH
THICKNESS VALUES OF 528 DECAMETERS. THUS ONLY THE LOWER BOUNDARY
LAYER WOULD KEEP ANY PRECIPITATION LIQUID LATER WEDNESDAY NIGHT
AND THURSDAY MORNING. ANY LIGHT ACCUMULATIONS ON GRASSY AREAS
WOULD OCCUR NORTH ACROSS MARQUETTE GREEN LAKE...FOND DU LAC AND
SHEBOYGAN AREAS.

LONG TERM...

FRIDAY AND SATURDAY...FORECAST CONFIDENCE...HIGH

AS THE UPPER LOW MOVES OFF ACROSS SOUTHEAST CANADA THURSDAY NIGHT
A WEAK RIDGE EXTENDS FROM THE SOUTHEAST U.S. TOWARDS WISCONSIN.

A SHORTWAVE IN THE NORTHERN FLOW MOVES INTO THE UPPER MISSISSIPPI
VALLEY WITH AN UPPER LOW OVER THE SOUTHWEST U.S. INTO NORTHERN
MEXICO.

A LARGE HIGH IS THEN EXPECTED TO MOVE ACROSS THE GREAT LAKES
FRIDAY. THE GFS AND ECMWF BRINGS LIGHT RAIN INTO SOUTHERN
WISCONSIN BY FRIDAY NIGHT AND SATURDAY.

SUNDAY AND MONDAY...FORECAST CONFIDENCE...MEDIUM

THE GFS AND ECMWF PUSHES THE SOUTHWEST U.S. UPPER LOW ACROSS
TEXAS SATURDAY NIGHT AND INTO THE UPPER OHIO VALLEY. THE GFS IS
MUCH QUICKER WITH THIS.

BOTH THE GFS AND ECMWF PUSH THE RAIN EAST BY SUNDAY...WITH THE
GFS BRINGING RAIN ACROSS FAR SOUTHEAST WISCONSIN SUNDAY NIGHT DUE
TO A QUICKER MOVING SURFACE LOW.

TUESDAY...FORECAST CONFIDENCE...MEDIUM

A SOUTHWEST UPPER FLOW THEN DEVELOPS ACROSS WISCONSIN.

LOW PRESSURE OVER THE PLAINS IS QUICKER TO MOVE INTO SOUTHERN
CANADA ON THE GFS...WITH A WEAK COLD FRONT MOVING THROUGH TUESDAY.
BOTH THE GFS AND ECMWF ARE DRY.

AVIATION/00Z TAFS/...

EXPECT MVFR AND IFR CONDITIONS ACROSS THE TAF SITES THIS EVENING AND
OVERNIGHT AS AN AREA OF LOW PRESSURE WILL MAKE ITS WAY INTO THE
REGION...BRINGING LIGHT TO MODERATE RAIN. A VERY MOIST AIRMASS WILL
ACCOMPANY THE LOW. GUSTY EASTERLY TO SOUTHEASTERLY WINDS WILL ALSO
BE PRESENT...WITH THE STRONGEST GUSTS BEING ALONG LAKE MICHIGAN DUE
TO THE BETTER FETCH OFF THE LAKE. GUSTS WILL REMAIN IN THE LOWER TO
MID 20 KT RANGE THIS EVENING. THE RAIN COUPLED WITH THE GUSTY
WINDS...COULD CAUSE REDUCTIONS IN VSBYS...POSSIBLY DOWN TO 1SM.

MARINE...

SMALL CRAFT ADVISORY IS CURRENTLY IN EFFECT INTO EARLY WEDNESDAY
EVENING...AND A GALE WARNING HAS BEEN ISSUED FROM 10 PM CDT
WEDNESDAY EVENING THROUGH 3 PM CDT THURSDAY AFTERNOON. GUSTY
EASTERLY WINDS WILL CONTINUE INTO THE OVERNIGHT HOURS TONIGHT. THE
EASTERLY WINDS WILL HAVE A DECENT FETCH OFF OF LAKE
MICHIGAN...HELPING TO STRENGTHEN THE WINDS. WAVES IN THE NEARSHORE
WATERS ARE FORECAST TO BE BETWEEN 5 TO 9 FEET THIS EVENING AND
OVERNIGHT. SOME WINDS COULD REACH CLOSE TO GALE CRITERIA
TONIGHT...BUT IT SHOULD BE VERY LOCALIZED. THE PRESSURE GRADIENT
IS EXPECTED TO WEAKEN SOME BY WEDNESDAY MORNING...BUT WINDS SHOULD
RAMP BACK UP DURING THE DAY WEDNESDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT WEDNESDAY FOR LMZ643>646.

     GALE WARNING FROM 10 PM WEDNESDAY TO 3 PM CDT THURSDAY FOR
     LMZ643>646.

&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...JTS
WEDNESDAY NIGHT THROUGH TUESDAY...HENTZ
Hazardous weather outlook, Oct 27, 3:23 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT TUE OCT 27 2015

WIZ046-047-051-052-056>060-062>072-282030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
323 PM CDT TUE OCT 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

STRONG WEST WINDS ARE EXPECTED LATER WEDNESDAY INTO THURSDAY
AFTERNOON AS STRONG LOW PRESSURE MOVES ACROSS THE NORTHERN GREAT
LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-282030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 PM CDT TUE OCT 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

APPROACHING LOW PRESSURE FROM THE SOUTHERN MISSISSIPPI VALLEY
REGION WILL RESULT IN BRISK EAST TO SOUTHEAST WINDS AND HIGH
WAVES. A SMALL CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE LOW PRESSURE SYSTEM WILL DEEPEN AS IT MOVES FROM WISCONSIN
INTO SOUTHERN CANADA LATER WEDNESDAY INTO THURSDAY. THIS WILL
RESULT IN SOUTHEAST WINDS VEERING TO THE WEST AND INCREASING. GALE
GUSTS WILL BE POSSIBLE FROM WEDNESDAY EVENING THROUGH MID-
AFTERNOON THURSDAY. A GALE WARNING HAS BEEN POSTED FOR THIS
PERIOD.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:51 AM CDTGale WatchMKX12 hr

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.